# SDR RAIA00201005

- Difficulty date: January 7, 2001
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 8,694 hours, 7,281 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Vane
- Part number: 0861DT5
- Part serial: 272
- Condition: Malfunctioned
- Part time: 21 hours, 22 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5324-PIT-DURING TAXI GOT WARNING MESSAGE THAT #2 STALL PROTECTION WAS INOP. MAINTENANCE REMOVED AND REPLACED #2 ANGLE OF ATTACK VANE. SYSTEM OPS CK OK.
